EconPapers    
Economics at your fingertips  
 

Perturbations of Supinf Problems with Constraints

D. Gaumont, D. Kamburova and J. P. Revalski
Additional contact information
D. Gaumont: CRED - Centre de Recherche en Economie et Droit - UP2 - Université Panthéon-Assas

Post-Print from HAL

Date: 2019
References: Add references at CitEc
Citations:

Published in Vietnam Journal of Mathematics, 2019, 47 (3), pp.659--667. ⟨10.1007/s10013-019-00351-9⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04129304

DOI: 10.1007/s10013-019-00351-9

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-04129304